# SDR CALA2025082508097

- Difficulty date: August 22, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 64,889 hours, 19,331 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG OVHT AT FL360. WENT AWAY AFTER R EPR REDUCED BY .02. R OVH T DET STATUS ALSO. PER CREW ALSO GOT STRUT OVERHEAT EICAS MOMENTARILY ACP FIM 26-11 TASK 802 ENGINE FIRE/OVERHEAT DETECTION SYSTEM BITE . STEPS 1-6 COMPONENTS AND INTERFACE WIRING ARE CHECKING OK. PERFORMED ENG #2 HIGH POWER RUN 10 MIN N1 85% / 5 MIN N1 70%.. REF POWER PLANT OPERATION LIMITS REFERENCE: TASK 71-00-00-992-005-R00.. OPS CHK GOOD .  NO FAULTS NOTED.
